MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5286
Medical Device Problem Codes Failure to Interrogate (1332); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic for a follow-up.During the visit, the patient's pacemaker was unable to be interrogated.The patient was asymptomatic.The physician explanted and replaced the device.The patient was stable throughout.
 
Additional Manufacturer Narrative
Field complaint of failure to interrogate was confirmed and was due to loss of telemetry.The device was tested on the bench and and no anomalies were noted.The device battery was at eri and electrical testing with external battery was performed and no anomaly was noted.Further electrical testing with external power supply showed loss of telemetry at 2.2v which is consistent with u2 combo ic anomaly.Longevity assessment was performed and device exceeded the projected longevity.
 
Additional Manufacturer Narrative
Correction: previous report should have g3 date received by manufacturer as (b)(6) 2021.

Brand Name
IDENTITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11821806
Report Number2017865-2021-17926
Device Sequence Number1061064
Product Code DXY
UDI-Device Identifier05414734006828
UDI-Public05414734006828
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2008
Device Model Number5286
Device Catalogue Number5286
Device Lot Number0002172022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
06/28/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/25/2021
07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;